# SDR FFSA200201

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- Engine: Lyc TIO540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Support Bracket
- Part number: U09872
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 22,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT BRACKETT FOR NOSE GEAR ACTUATOR WAS FOUND CRACKED AT RADIUSED CUT OUT.  FOUND DURING INSPECTION.
